Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Indefinite quadratic forms of determinant $ \pm 2p$


Author: D. G. James
Journal: Proc. Amer. Math. Soc. 21 (1969), 214-218
MSC: Primary 15.70; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0237539-0
MathSciNet review: 0237539
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. James, On Witt's theorem for unimodular quadratic forms, Pacific J. Math. 26 (1968), 303-316. MR 0234913 (38:3227)
  • [2] D. G. James and S. M. Rosenzweig, Associated vectors in lattices over valuation rings, Amer. J. Math. 90 (1968), 295-307. MR 0220702 (36:3754)
  • [3] O. T. O'Meara, Introduction to quadratic forms, Springer-Verlag, Berlin, 1963.
  • [4] C. T. C. Wall, On the orthogonal groups of unimodular quadratic forms, Math. Ann. 147 (1962), 328-338. MR 0138565 (25:2009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.70, 10.00

Retrieve articles in all journals with MSC: 15.70, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237539-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society